# SDR AALA20170804002

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 9,814 hours, 3,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ACCUMULATOR PRESSURE IS LOW. SERVICED L1 DOOR PER AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
